About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 327429, 6 pages
http://dx.doi.org/10.1155/2014/327429
Research Article

Exact Evaluation of Infinite Series Using Double Laplace Transform Technique

1Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 10 October 2013; Accepted 28 December 2013; Published 20 January 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Hassan Eltayeb et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. J. Efthimiou, “Finding exact values for infinite sums,” Mathematics Magazine, vol. 72, no. 1, pp. 45–51, 1999. View at MathSciNet
  2. J. P. Lesko and W. D. Smith, “A Laplace transform technique for evaluating infinite series,” Mathematics Magazine, vol. 76, no. 5, pp. 394–398, 2003. View at Zentralblatt MATH · View at MathSciNet
  3. A. Sofo, “Summation of series via Laplace transforms,” Revista Matemática Complutense, vol. 15, no. 2, pp. 437–447, 2002. View at Zentralblatt MATH · View at MathSciNet
  4. J. J. Dacunha, “Transition matrix and generalized matrix exponential via the Peano-Baker series,” Journal of Difference Equations and Applications, vol. 11, no. 15, pp. 1245–1264, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. D. E. Dobbs, “Using infinite series and complex numbers to derive formulas involving Laplace transforms,” International Journal of Mathematical Education in Science and Technology, vol. 44, no. 5, pp. 752–761, 2013. View at Publisher · View at Google Scholar
  6. J. Abate and W. Whitt, “Infinite-series representations of Laplace transforms of probability density functions for numerical inversion,” Journal of the Operations Research Society of Japan, vol. 42, no. 3, pp. 268–285, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. P. Cerone and A. Sofo, “Summing series arising from integro-differential-difference equations,” The Journal of Australian Mathematical Society B, vol. 41, no. 4, pp. 473–486, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Eltayeb, “Note on relation between double Laplace transform and double differential transform,” Abstract and Applied Analysis, vol. 2013, Article ID 535020, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet